# SDR CALA2021102901995

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,762 hours, 25,616 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Plate
- Part number: 5347556521200
- Condition: Corroded
- Location: Aft Cargo Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-4-6179 CORROSION FOUND IN AFT CARGO DOOR THRESHOLD FR52-55RH AND FRAME 55 UNDER TORSION BOX. AS NOTED ON LTPR NR#5001089366-0050
